# SDR DXTA2009040603580

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 3,870 hours, 2,426 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bungee
- Condition: Stiff
- Location: Flt Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AFTER DISCONNECTING AUTOPILOT, PITCH CONTROL SEEMED ALMOST FROZEN.  ABNORMAL FORCE WAS REQUIRED TO MOVE PITCH CONTROL IN BOTH DIRECTIONS.  PULLED PITCH/ ROLL DISCONNECT AND BOTH SIDES SEEMED EQUALLY DIFFICULT TO MOVE.  INVESTIGATED AND FOUND ELEVATOR BALANCE BUNGEE STIFF. LUBRICATED AND OPS CHECK WAS SATISFACTORY IAW MM 27-30-00 REV 37.
